NEED ADVICE Opinions Please Viv

12 Replies
help! - September 22

hi, please listen to my story and give me your advice.. i was on the dep shot, ive been off it for about a month... and also just got off my period (the day before i had s_x), my boyfriend and i had s_x the other nite, we used a condom but it had a hole in it... what are the chances i could be pregnant????


D - September 22

Your chances of becoming pregnant after being on the depo shot may very, like for instance it took me almost four years to become pregnant after being on the shot, but i was on it for about four years. So it differs from person to person. The doctors never did tell me why it took me so long to become pregnant, they just told me that if my periods were normal i should be able to concieve. So i think your chances of being pregnant depend on whether or not you had a normal period and also if you had s_x when you were ovulating. If it was the day after you had s_x, I dont believe with the experiences that i have had that your chances of being pregnant are high.


D - September 22

sorry the last sentence should read: If it was the day after your period that you had s_x,I dont believe with the experiences that i have had that your chances of being pregnant are high.


help! - September 22

thanks for the advice... any more ppls... its greatly apperciated


jenna - September 23

any more advice please


Viv - September 23

S_x with a condom with a hole the day after you finished your period -- hmmm -- about a 1 in 40 chance, maybe 1 in 100 if you take into account that folks are pretty irregular after coming off Depo. Don't sweat about it. You might consider buying some of those spermicidal Encore inserts to use as well as condoms. The combination is safer than the pill. If you did by chance fall pregnant, you would start to feel symptoms of early pregnancy about a week before your regular period.


IN NEED OF HELP - September 23

Okay, if I am pregnant I would be between 11-13weeks but the urine test cam back -ive. I go back to the dr. next month, i had an ultrasound but they cant really tell you anything anyway so i gotta wait to get the results back. I was wondering is it safe for me to sleep on my stomach b/c everytime i do, it hurts REALLY bad and when i turn on my left like a pregnant woman is suppose to, it also hurts, but when i sleep on my right side, all the pain go away. So what advice can you give me. Oh and i've had all the pregnant symptoms....excessive urination, cramps, tiredness, growing waist -stomach, change in appet_te....etc.


help! - September 25

hi, now i have started bleeding again... but its not my period.. its VERY lite and i usually have heavy periods..i think its spotting??... could it be!???


help! - September 25

oh just a little more info for you... my period stoped on the 20th... we had s_x on the nite of the 21st... today is the 25th and im spotting.. coud i be pregnant?????????


Viv - September 25

Quit panicking, help! If your body has got back on schedule after Depo, your last period started about Sept 14th. Today is Day11 of your cycle. You haven't even ovulated yet, or possibly you're ovulating today if you are three days early. If there are sperm laying in wait for your egg and you ovulate today, you won't get symptoms for another week. If you ovulate on schedule (Day14) the sperm from your holy condom will be dead. Just keep your fingers crossed.


help! - September 25

thanks for all the advice viv.. i needed some reasureance... i hope i am pregnant.. please pray for me :D...


help! - September 26

ive never had bleeding like this its so lite.. could it be implant bleeding?


D - September 26

The bleeding and periods after coming off the depo shot are very irregular. when i came off the shot I bled for a year straight, then after that horrible year my periods became regular for about a year, then I would start skipping periods for two months (I wasnt pregnant, but trying the whole time). and sometimes i would just spot for a day or two throughout the month. Like i said in an earlier posting it took me four years after the shot to become pregnant. So i wish you the best of luck on becoming pregnant. The spotting is normal when coming off the depo and usually it doesnt mean you are pregnant.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?